# SDR CALA2018041601169

- Difficulty date: April 16, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 76,553 hours, 10,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY LIGHTS IN COACH ON,  FOUND BLUE WIRE OF SENSOR S222 OF THE RT CENTER DOOR BROKEN.  SPLICED 2 FT FROM DOOR SENSOR S222 IAW SWPM 20-10-13, AND 20-30-12. SYSTEM OPS CHECKED GOOD.
